# SDR SWAA2014012424518

- Difficulty date: December 17, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 328, BETWEEN STRINGER 20R TO STRINGER 21R.  R & R FRAME IAW SRM & DRAWING.
